Regularity of the Level Set Flow
Author(s)Colding, Tobias; Minicozzi, William
MetadataShow full item record
We showed earlier that the level set function of a monotonic advancing front is twice differentiable everywhere with bounded second derivative and satisfies the equation classically. We show here that the second derivative is continuous if and only if the flow has a single singular time where it becomes extinct and the singular set consists of a closed C[superscript 1] manifold with cylindrical singularities. © 2017 Wiley Periodicals, Inc.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Communications on Pure and Applied Mathematics
Colding, Tobias Holck, and William P. Minicozzi. “Regularity of the Level Set Flow.” Communications on Pure and Applied Mathematics, vol. 71, no. 4, Apr. 2018, pp. 814–24.